# SDR USAA2009022690444

- Difficulty date: January 28, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACK ON SHEAR TIE AT BS 986.5 BETWEEN S25R TO S26R.  REPLACED SHEAR TIE AT BS 986.5 BETWEEN S25R TO S26R IAW B737 SRM 51-20-01.
